# SDR A6WA201307014142

- Difficulty date: July 1, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 23,944 hours, 23,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 589, BELOW CARGO FLOOR, LT SIDE DAMAGED.  REPAIRED IAW EA 15-2013-285.
